# SDR CALA2014120292760

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 69,927 hours, 8,100 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1220, STRINGER 8R FRAME DOUBLER FOUND CRACKED.  CARRIED OUT REPAIR IAW SRM 53-40-07 REP 8.
